# SDR SWAA2019081936011

- Difficulty date: August 8, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,443 hours, 32,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LOWER L ANGLE CORRODED LEFT TO RIGHT SIDE. / REPAIRED L ANGLE PER SRM.
